Advertisement

Journal of Applied Mathematics and Computing

, Volume 20, Issue 1–2, pp 369–389 | Cite as

Iterative algorithms with errors for zeros of accretive operators in banach spaces

  • Jong Soo Jung
Article
  • 36 Downloads

Abstract

The iterative algorithms with errors for solutions to accretive operator inclusions are investigated in Banach spaces, including a modification of Rockafellar’s proximal point algorithm. Some applications are given in Hilbert spaces. Our results improve the corresponding results in [1, 15–17, 29, 35].

AMS Mathematics Subject Classification

47H06 47H10 47J25 49M05 90C25 

Key words and phrases

Iterative algorithms with errors resolvent proximal point algorithm m-accretive operator maximal monotone operator sunny and nonexpansive retraction 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    T. D. Benavides, G. L. Acedo and H. K. Xu,Iterative solutions for zeros of accretive operators, Math. Nachr.248-249 (2003), 62–71.CrossRefGoogle Scholar
  2. 2.
    H. Brézis and P. L. Lions,Produits infinis de resolvants, Israel J. Math.29 (1978), 329–345.MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    R. F. Bruck,A strongly convergent iterative solution of 0 ε U(x) for a maximal monotone operator u in Hilbert space, J. Math. Anal. Appl.48 (1974), 114–126.MATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    E. Bruck and Passty,Almost convergence of the infinite product of resolvents in Banach spaces, Nonlinear Anal.3 (1979), 279–282.MATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    M. M. Day,Reflexive Banach space not isomorphic to uniformly convex spaces, Bull. Amer. Math. Soc.47 (1941), 313–317.MATHMathSciNetCrossRefGoogle Scholar
  6. 6.
    K. Goebel and W. A. Kirk,Topics in metric fixed point theory in “Cambridge Studies in Advanced Mathematics,” Vol. 28 Cambridge Univ. Press, Cambridge, UK, 1990.Google Scholar
  7. 7.
    K. Goebel and S. Reich,Uniform Convexity, Hyperbolic Geometry and Nonexpansive Mappings, Marcel Dekker, New York and Basel, 1984.MATHGoogle Scholar
  8. 8.
    J. P. Gossez and E. L. Dozo,Some geometric properties related to the fixed point theory for nonexpansive mappings, Pacific J. Math.40(3) (1972), 565–573.MATHMathSciNetGoogle Scholar
  9. 9.
    O. Güler,On the convergence of the proximal point algorithm for convex minimization, SIAM J. Control Optim.29 (1991), 403–419.CrossRefMathSciNetMATHGoogle Scholar
  10. 10.
    K. S. Ha and J. S. Jung,Strong convergence theorems for accretive operators in Banach spaces, J. Math. Anal. Appl.147 (1990), 330–339.MATHCrossRefMathSciNetGoogle Scholar
  11. 11.
    B. Halpern,Fixed points of nonexpansive maps, Bull. Amer. Math. Soc.73 (1967), 957–961.MATHMathSciNetGoogle Scholar
  12. 12.
    J. S. Jung and C. Morales,The Mann process for perturbed m-accretive operators in Banach spaces Nonlinear Anal.46 (2001), 231–243.MATHCrossRefMathSciNetGoogle Scholar
  13. 13.
    J. S. Jung and W. Takahashi,Dual convergence theorems for the infinite products of resolvents in Banach spaces, Kodai Math. J.14 (1991), 358–364.MATHCrossRefMathSciNetGoogle Scholar
  14. 14.
    J. S. Jung and W. Takahashi,On the asymptotic behavior of the infinite products of resolvents in Banach spaces, Nonlinear Anal.20 (1993), 469–479.MATHCrossRefMathSciNetGoogle Scholar
  15. 15.
    S. Kamimura and W. Takahashi,Approximating solutions of maximal monotone operators in Hilbert spaces, J. Approx. Theory106 (2000), 226–240.MATHCrossRefMathSciNetGoogle Scholar
  16. 16.
    S. Kamimura and W. Takahashi,Weak and strong convergence of solutions to accretive operator inclusions and applications, Set-Valued Anal.8 (2000), 361–374.MATHCrossRefMathSciNetGoogle Scholar
  17. 17.
    S. Kamimura and W. Takahashi,Iterative schemes for approximating solutions of accretive operators in Banach spaces Sci. Math.3(1) (2000), 107–115.MATHMathSciNetGoogle Scholar
  18. 18.
    P. L. Lions,Approximation de points fixes de contractions, C. R. Acad. Sci. Sér A-B, Paris284 (1977), 1357–1359.MATHGoogle Scholar
  19. 19.
    L. S. Liu,Ishikawa and Mann iterative processes with errors for nonlinear strongly accretive mappings in Banach spaces, J. Math. Anal. Appl.194 (1995), 114–125.MATHCrossRefMathSciNetGoogle Scholar
  20. 20.
    W. R. Mann,Mean value methods in iteration, Proc. Amer. Math. Soc.4 (1953), 506–510.MATHCrossRefMathSciNetGoogle Scholar
  21. 21.
    C. H. Morales and J. S. Jung,Convergence of paths for pseudo-contractive mappings in Banach spaces, Proc. Amer. Math. Soc.128 (2000), 3411–3419.MATHCrossRefMathSciNetGoogle Scholar
  22. 22.
    O. Nevanlinna and S. Reich,Strong convergence of contraction semigroups and of iterative methods for accretive operators in Banach spaces, Israel Math. J.32 (1979), 44–56.MATHCrossRefMathSciNetGoogle Scholar
  23. 23.
    Z. Opial,Weak convergence of the sequence of successive approximations for nonexpansive mappings, Bull. Amer. Math. Soc.73 (1967), 591–597.MATHMathSciNetGoogle Scholar
  24. 24.
    S. Reich,On infinite products of resolvents, Atti. Acad. Naz. Lincei63 (1977), 338–340.MATHGoogle Scholar
  25. 25.
    S. Reich,An iterative procedure for constructing zeros of accretive sets in Banach spaces, Nonlinear Anal.2 (1978), 85–92.MATHCrossRefMathSciNetGoogle Scholar
  26. 26.
    S. Reich,Weak convergence theorems for nonexpansive mappings in Banach spaces, J. Math. Anal. Appl.67 (1979), 274–276.MATHCrossRefMathSciNetGoogle Scholar
  27. 27.
    S. Reich,Strong convergence theorems for resolvents of accretive operators in Banach spaces, J. Math. Anal. Appl.75 (1980), 287–292.MATHCrossRefMathSciNetGoogle Scholar
  28. 28.
    R. T. Rockafellar,On the maximality of sums of nonlinear monotone operators, Trans. Amer. Math. Soc.149 (1970), 75–88.MATHCrossRefMathSciNetGoogle Scholar
  29. 29.
    R. T. Rockafellar,Monotone operators and the proximal point algorithms, SIAM J. Control Optim.14 (1976), 877–898.MATHCrossRefMathSciNetGoogle Scholar
  30. 30.
    M. V. Solodov and B. F. Svaiter,Forcing strong convergence of proximal point iterations in a Hilbert space, Math. Program. Ser. A87 (2000), 189–202.MATHMathSciNetGoogle Scholar
  31. 31.
    W. Takahashi and Y. Ueda,On Reich’s strong convergence theorems for resolvents of accretive operators, J. Math. Anal. Appl.104 (1984), 546–553.MATHCrossRefMathSciNetGoogle Scholar
  32. 32.
    K. K. Tan and X. H. Xu,Approximating fixed points of nonexpansive mappings by the Ishikawa iteration process, J. Math. Anal. Appl.178 (1993), 301–308.MATHCrossRefMathSciNetGoogle Scholar
  33. 33.
    R. Wittmann,Approximation of fixed points of nonexpansive mappings, Arch. Math.59 (1992), 486–491.CrossRefMathSciNetGoogle Scholar
  34. 34.
    H. K. Xu,Inequalities in Banach spaces with applications, Nonlinear Anal.16 (1991), 1127–1138.MATHCrossRefMathSciNetGoogle Scholar
  35. 35.
    H. K. Xu,Iterative algorithms for nonlinear operators, J. London Math. Soc.66(3) (2002), 659–678.Google Scholar
  36. 36.
    Z. Q. Xue, H. Y. Zhou and Y. J. Cho,Iterative solutions of nonlinear equations for maccretive operators in Banach spaces, J. Nonlinear Convex Anal.1 (2000), 313–320.MATHMathSciNetGoogle Scholar
  37. 37.
    V. Zizler,On some rotundity and smoothness properties of Banach spaces, Dissert. Math.87 (1971), 5–33.MathSciNetGoogle Scholar

Copyright information

© Korean Society for Compuational & Applied Mathematics and Korean SIGCAM 2006

Authors and Affiliations

  • Jong Soo Jung
    • 1
  1. 1.Department of MathematicsDong-A UniversityBusanKorea

Personalised recommendations